# SDR AALA202110075820

- Difficulty date: October 4, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 22,725 hours, 6,625 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2, R3, AND R4 DOORS SHOW UNLOCKED ON ECAM AND FLIGHT ATTENDANT PANEL WHEN DOOR HANDLES ARE IN THE CLOSED AND LOCKED POSITION. DISCOVERED CONNECTOR AT 21WN2 INDICATOR LIGHT AT R2 DOOR WAS NOT SEATED CORRECTLY, RE-SEATED CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-00. R2, R3, AND R4 DOORS NOW SHOW CLOSED AND LOCKED ON ECAM AND FLIGHT ATTENDANT PANEL WHEN DOOR HANDLES ARE IN THE CLOSED AND LOCKED POSITION.
